# SDR HAEA002002007

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 22,773 hours, 17,160 cycles
- Engine: Ge CF7002D2
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 22,773 hours, 17,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TANK AND PLANK INSPECTION THE LT AND RT WING TO FUSELAGE ATTACH FITTINGS WERE DISCOVERED TO HAVE MINOR CORROSION ON THE LOWER OB SURFACE.  THE WINGS WERE DEMATED TO INSURE THAT CORROSION HAD NOT MIGRATED TO BETWEEN THE WING TO FUSELAGE ATTACH FITTINGS.  CORROSION WAS EVALUATED BY ENGINEERING AND AN ENGINEERING INSTRUCTION WAS ISSUED. CORROSION WAS WORKED IAW THE ENGINEERING INSTRUCTION.  NO FURTHER ACTION REQUIRED. [CLOSED]
